# SDR UALA2013071905086

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,676 hours, 24,961 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZERO AIR PRESSURE FROM APU AFTER STARTED ON TAXI IN.   SUSPECT APU FLOW SENSING MODULE BAD.  REPLACED APU IAW AMM, OPS CHECKED GOOD 35 PSI.
